Journal of Symbolic Logic

Embedding Theorems for Boolean Algebras and Consistency Results on Ordinal Definable Sets

Petr Stepanek and Bohuslav Balcar

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 42, Issue 1 (1977), 64-76.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739905

Mathematical Reviews number (MathSciNet)
MR498122

Zentralblatt MATH identifier
0369.02039

JSTOR
links.jstor.org

Citation

Stepanek, Petr; Balcar, Bohuslav. Embedding Theorems for Boolean Algebras and Consistency Results on Ordinal Definable Sets. J. Symbolic Logic 42 (1977), no. 1, 64--76. https://projecteuclid.org/euclid.jsl/1183739905


Export citation